- 21 hours ago by Worriedinalliance
- 12 October 2021 (21 hours ago)
- cymbalta, anxiety, generalized anxiety disorder, phencyclidine, major depressive disorder, trintellix
Hello. I have been taking Cymbalta 60mg for 3+ years. Unfortunately, it appears that it is no longer helping. My PCP wants to switch me to Trintellix 10mg (to start). He said to simply stop the Cymbalta and start with the Trintellix. Is this safe? Will I have horrible effects?
21 hours ago
Not to question a doctor's recommendation, but a slow taper/titer helps prevent discontinuation symptoms and side effects from starting the new medication.
Some people have no problem with a direct switch but others do have trouble with it.
Is your relationship with your doctor such that you could explain your concern and and ask for a slower schedule? Maybe start you off with a lower initial dose of the Trintellix? In a situation like this I would think that it's better to err on the side of caution.
Best regards, Wildcat
PS, it's not unusual for an antidepressant to "poop out" after long term use and that's what probably happened withyourCymbalta.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.